MathSciNet Relay Station
MathSciNet bibliographic data
MR331762 65H05 (39A15)
Siewert, C. E.; Burniston, E. E. Exact analytical solutions of $ze\sp{z}=a$. J. Math. Anal. Appl. 43 (1973), 626–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement